# SDR Q2SA20151203230

- Difficulty date: December 3, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 65C275013
- Part serial: 10126
- Condition: Inoperative
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS WOULD NOT EXTEND ON APPROACH.  CONDUCTED T/E FLAPS UP LANDING.
